# SDR USAA2012091400064

- Difficulty date: September 13, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 58,920 hours, 22,431 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - CREW FLASHLIGHT LEFT SIDE ROW 24 FAILS LED CHECK.  REPLACED BATTERY.  CHECKS NORMAL.
